# SDR IPXA2019092447198

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8
- Aircraft time: 1,345 hours, 210 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A "MD DET AFT 17" STATUS MSG IN FLIGHT. NO ACTIVE MESSAGE ON ARRIVAL, PERFORMED SMOKE DETECTION TEST IAW AMM 26-14-00/501. TEST OK.
